I am 19 years old and during the last 2.5 years I have been struggling with recurrent fatigue. I have been going to many physicians who in turn prescribed me several antidepressants (citaloprame, imipramine, reboxetine, moclobemide...) which of course didn't help (OK, moclobemide worked for 2 weeks and then lost its effects). Then I have been diagnosed with ADHD and got Methylphenidate (which I take very rarely and only about 2.5mg/d). I have also been in a sleep laboratory. There I was diagnosed with some weird "NREM parasomnia" which the doctors couldn't explain me further. However, I link this "NREM parasomnia" to the intake of moclobemide which I was taking at that time. Nowadays after stopping Moclobemide (8 months later) I sleepwalk and have night terrors from time to time but thats all I notice. In my opinion, I did the best improvements during the last 8 months without the drugs my doctors prescribed me.
As I already mentioned my fatigue is recurrent: Sometimes I am doing great and dont feel much fatigue, sometimes I feel very exhausted. These episodes of fatigue last at least several days. However, ALWAYS when I am struggling with fatigue I notice paresthesia in my legs. It is different from restless legs in that way that there is no urge to move my legs nor does it get worse at night. During these days of fatigue I have this paresthesia all the time. When my fatigue diminishes the paresthesia stops as well.
My doctors did some bloodwork but didn't found anything suspicious. My iron stores (often linked to my kind of problems) where checked extensively as well.
Well, there is another thing which is quite weird. I can remember 2 incidence of my fatigue: Both times I took Vitamin D3 tablets before. I know this sounds weird. It just might be an awkward coincidence.
I hope somebody of you knows more about a possible cause of my problems.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?